Image for Dymadon Kids 2-12 Years Colour Free - 200Ml from Amcal
+ / - Hover over image to Zoom

Dymadon Kids 2-12 Years Colour Free - 200Ml

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your healthcare professional.

$15.99 $11.99 or  1,199 points
Add to Cart
Home Delivery
Click & Collect

Max 1 Items

Product Information

Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child's pain and fever. Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.
Warnings
Always read the label. Follow the directions for use. Unless advised by a doctor: Do not give to children under 6 months or for longer than 48 hours. Unless advised by a doctor or pharmacist: Do not give with Other products containing paracetamol.
Storage & Disposal
Store in a cool dry place. Please dispose of thoughtfully.
Active Ingredients
Paracetamol 250mg

Ingredients

Paracetamol

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 550ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;Execution timed out, exceeded 500ms;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;Execution timed out, exceeded 500ms;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.

Find out more about delivery options

More From